# SDR EIA2004078

- Difficulty date: September 4, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR W/W STA. 1241 LBL 40-80 CORROSION BETWEEN CANTED WEB AND LWR CHORD.   REMOVED CORROSION AND REPAIRED IAW ECRA 480-53-167-2
